hormonal water retention

Discussion in 'Very Low Calorie Diets' started by RebekahR, 5 August 2012.

  1. RebekahR

    RebekahR Well-Known Member

    Anything we can do to assist with this?? Drinking plenty, think just have to ride it out but is driving me potty LOL

  2. JCH_WK72

    JCH_WK72 Life Begins...

    Its disappointing isn't it, looks like I've gained a couple with terrtible TOM which started yesterday. I'm just trying to drink loads to flush it out and hopefully will be losing again by the weekend. Think we just have to ride it out and take the rough with the smooth. Jayne x
  3. RawrGirl

    RawrGirl Regained. :(

    You could take a potassium supplement...they help with that, plus are needed on VLCD anyway.
  4. Bella Rose

    Bella Rose Well-Known Member

    Hi RebekahR ! I have the same problem. I can gain 6 or 7 lbs in the days leading up to TOM. Ir has got me down in the past, but experience tells me that the weight loss catches up with the next WI. I also get migraines, swollen feet and terrible tummy cramps and back aches which literally turns me into a couch potato for a couple of days. But the good feeling comes back once the pains have subsided and i start going for my long walks again.
  5. Hjb112

    Hjb112 New Member

    I find it hard to loose weight and now I'm 5lbs heavier because of this!! So frustrating
  6. sophiem123

    sophiem123 Well-Known Member

    why are they needed please?
  7. gee-ebo

    gee-ebo Well-Known Member

    I am on mine at the mo been on lipo trim one week only lost 2lb I am hoping when my period finishes I will loose???

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.